常用下载   /  加入收藏  
 
 
    欢迎访问!今天是2017年09月23日  星期六  八月初四      
更多»公告
    当前位置: 首页 » 研究生教育 » 研究生导师 » 应用数学研究生导师 »  陈观伟简介
 上一篇:张永祥简介
 下一篇:陈文娟简介
陈观伟简介
作者:刘春燕  来源:本站原创  发布时间:2016年6月2日  点击次数:2021

》基本信息

 

姓名:

陈观伟

性别:

出生年月:

1983.12

民族:

职称/学位:

副教授/博士

职务:

 

毕业院校:

南开大学

办公电话:

18866882068

通讯地址:

济南大学数学院

电子邮件

guanweic@163.comsms_chengw@ujn.edu.cn


》个人简历
20126月毕业于南开大学数学院,获得基础数学专业博士学位;2012-2015年安阳师范学院数学院讲师;20157月至今就职于济南大学数学院,校聘教授A3岗。


》研究领域
    
变分法
    
临界点理论
    
微分方程(系统)解的存在性和多重性


》教学工作
 

主讲本科生课程:《高等数学》、《线性代数》、《数学分析》等。
   

   
》科研项目
  
主持国家自然科学基金2项,参与国家自然科学基金4项、省部级课题多项

 


》论文
  
以独立作者或第一作者身份发表或已被接受即将发表的SCI论文30篇。其中包括,国内外知名期刊《J. Differential Equations》、《中国科学:数学(中、英文版)》、《Proc. Amer. Math. Soc.》、《Nonlinear Anal. TMA》、Appl. Math. Comput.》、《J. Math. Anal. Appl.》、《Calc. Var. Partial Differential Equations》,《Z. Angew. Math. Phys.》、《Israel J. Math.》、《Ann. Mat. Pura Appl.》、《Topol. Methods Nonlinear Anal.》和Stud. Appl. Math.》等

》指导研究生情况
  
自2016年招生

 

主要论文(均为独著或第一作者)                        

[1] G. Chen*, S. Ma, Nonexistence and multiplicity of solutions for nonlinear elliptic systems in , Nonlinear Anal. RWA, (2017), 36 (2017), 233-248.     SCI

[2] G. Chen*, Multiple solutions of superliner cooperative elliptic systems at resonant, Nonlinear Anal. RWA, 34 (2017), 264-274.     SCI

[3] G. Chen*, S. Ma, Z-Q. Wang, Standing waves for discrete Schrödinger equations in infinite lattices with saturable nonlinearities, J. Differential Equations, 261 (2016), 3493-3518.  SCI

[4] G. Chen*, M. Schechter, Non-periodic discrete Schrödinger equations: Ground state solutions, Z. Angew. Math. Phys., 67(3) (2016), 1-15.          (SCI)

[5] G. Chen*, L. Li, J. Sun, Multiple results of damped systems with general nonlinearities, Adv. Nonl. Stud., 16(2) (2016), 345-353.       (SCI)

[6] G. Chen*, Homoclinic orbits of first order nonlinear Hamiltonian systems with asymptotically linear nonlinearities at infinity, Topol. Methods Nonlinear Anal., 47(2) (2016), 499-510.        SCI

[7] G. Chen*, Damped vibration problems with nonlinearities being sublinear at both zero and infinity, Math. Meth. Appl. Sci., 39 (2016), 1505-1512.      (SCI)

[8] G. Chen*, Multiple homoclinics for nonperiodic damped systems with superlinear terms, Bull. Malays. Math. Sci. Soc., (2016), DOI: 10.1007/s40840-016-0396-1.      (SCI)

[9] G. Chen*, Infinitely many small negative energy periodic solutions for second order Hamiltonian systems without spectrum 0, Houston J. Math., (2016), In press.    SCI

[10] G. Chen*, Superquadratic or asymptotically quadratic Hamiltonian systems: ground state homoclinic orbits, Ann. Mat. Pura Appl., 194 (2015), 903918.      SCI

[11] G. Chen*, Periodic solutions of superquadratic damped vibration problems, Appl. Math. Comput., 270 (2015), 794-801.      SCI

[12] G. Chen*, Quasilinear elliptic equations with Hardy terms and Hardy-Sobolev critical exponents: nontrivial solutions, Bound. Value Probl., 2015 (2015), 171.   (SCI)

[13] G. Chen*, S. Ma, Infinitely many solutions for resonant cooperative systems with sublinear or superlinear terms, Calc. Var. Partial Differential Equations, 49 (2014), 271-286.    SCI

[14] G. Chen*, Infinitely many nontrivial periodic solutions for damped vibration problems with         asymptotically linear terms, Appl. Math. Comput., 245 (2014), 438-446.    SCI

[15] G. Chen*, Homoclinic orbits for second order Hamiltonian systems with asymptotically linear terms at infinity, Adv. Difference Equ., 2014 (2014), 114.        SCI

[16] 陈观伟*, 马世旺, 带有无界势和一般时间频率的非周期离散非线性Schrödinger方程:无穷多个孤立子, 中国科学:数学, 44 (2014), 843-856.        (核心)

[17] G. Chen*, S. Ma, Homoclinic solutions of discrete nonlinear Schrödinger equations with asymptotically or super linear terms, Appl. Math. Comput., 232 (2014), 787-798.     SCI

[18] G. Chen*, J. Wang, Ground state homoclinic orbits of damped vibration problems, Bound. Value Probl., 2014 (2014), 106.        SCI

[19] G. Chen*, J. Wang, Ground state periodic solutions for Duffing equations with superlinear nonlinearities, Adv. Difference Equ., 2014 (2014), 139.       SCI

[20] G. Chen*, Ground state solutions of non-resonant cooperative elliptic systems with superlinear terms, Bull. Korean Math. Soc., 51 (2014), 789-801.       SCI

[21] G. Chen*, X. Zhao, Ground state homoclinic orbits of superquadratic damped vibration systems, Adv. Difference Equ., 2014 (2014), 230.       SCI

[22] G. Chen*, Non-periodic damped vibration systems with sublinear terms at infinity: Infinitely many homoclinic orbits, Nonlinear Anal. TMA, 92 (2013), 168-176.     SCI

[23] G. Chen*, Nonlinear elliptic equation with lower order term and degenerate coercivity, Math. Notes, 93 (2013), 224-237.       SCI

[24] G. Chen*, S. Ma, Ground state and geometrically distinct solitons of discrete nonlinear Schrödinger equations with saturable nonlinearities, Stud. Appl. Math., 131 (2013) , 389-413.  SCI

[25] G. Chen*, S. Ma, Asymptotically or super linear cooperative elliptic systems in the whole space, 中国科学:数学(英文版), 56 (2013), 1181-1194.  SCI

[26] G. Chen*, S. Ma, Ground state periodic solutions of second order Hamiltonian systems without spectrum 0, Israel J. Math., 198 (2013), 111-127.       SCI

[27] G. Chen*, S. Ma, Discrete nonlinear Schrödinger equations with superlinear nonlinearities, Appl. Math. Comput., 218 (2012), 5496-5507.    SCI

[28] G. Chen*, S. Ma, Periodic solutions for Hamiltonian systems without Ambrosetti-Rabinowitz condition and spectrum 0, J. Math. Anal. Appl., 379 (2011), 842-851.     SCI

[29] G. Chen*, S. Ma, On the quasilinear elliptic problem with a Hardy-Sobolev critical exponent, Dynamics of PDE, 8 (2011), 225-237.       SCI

[30] G. Chen*, S. Ma, Homoclinic orbits of superlinear Hamiltonian systems, Proc. Amer. Math. Soc., 139 (2011), 3973-3983.       SCI

 

 
» 上一篇:张永祥简介
» 下一篇:陈文娟简介
check_website_is_ok,made by zheng_guang_yu,Do not delete
 
Copyright 济南大学数学科学学院. All rights reserved.
地址:济南市市中区南辛庄西路336号济南大学西校区第七教学楼   邮编:250022   电话(传真):0531-82767313